# SDR DALA2022062704485

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 79,192 hours, 29,114 cycles
- System (JASC): 5270 · Door Warning System
- Part: Girt Bar
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 SLIDE LIGHT INDICATOR FOR DOOR 2R WILL NOT EXTINGUISH. CORRECTIVE ACTION:REMOVED DEBRIS FROM GIRT BAR/PROX SW MECHANISM. CYCLED DOOR & ARMING LEVER. SLIDE LIGHT OPS CKS NML PER B757 AMM 52-11. (9262324)
